Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 203, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 13, 2012, 1:51 AM CDT for Cottle County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 1:51 AM CDT (06:51 UTC)
- Expired
- Jun 13, 2012, 2:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Cottle County, TX
The radar
The Altus AFB radar (KFDR), 122 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:55 AM CDT | TSTM WND GST 58 | 10 Sw Paducah, TX | MEASURED BY THE WEST TEXAS MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244 WUUS54 KLUB 130651 SVRLUB TXC101-130715- /O.NEW.KLUB.SV.W.0203.120613T0651Z-120613T0715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 151 AM CDT WED JUN 13 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COTTLE COUNTY IN NORTHWEST TEXAS. * UNTIL 215 AM CDT * AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF PADUCAH...AND MOVING EAST AT 50 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE PADUCAH...CHALK...HACKBERRY AND SWEARINGEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT WEDNESDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3384 10007 3384 10052 3431 10052 3431 10004 TIME...MOT...LOC 0651Z 265DEG 42KT 3408 10039 $$
1 follow-up statement
074 WWUS54 KLUB 130712 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 212 AM CDT WED JUN 13 2012 TXC101-130721- /O.EXP.KLUB.SV.W.0203.000000T0000Z-120613T0715Z/ COTTLE TX- 212 AM CDT WED JUN 13 2012 ...THE SEVERE THUNDERSTORM WARNING FOR COTTLE COUNTY WILL EXPIRE AT 215 AM CDT... AT 155 AM CDT...THE WEST TEXAS MESONET STATION 10 MILES SOUTHWEST OF PADUCAH REPORTED A WIND GUST OF 58 MPH. THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND WILL MOVE OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3384 10007 3384 10052 3431 10052 3431 10004 TIME...MOT...LOC 0711Z 265DEG 42KT 3410 10011 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:40 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 13, 12:40 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1240 AM CDT WED JUN 13 2012 .AVIATION... WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED TO IMPACT BOTH TAF SITES FOR SEVERAL HOURS EARLY THIS MORNING. STRONG WINDS CAN BE EXPECTED UNDER THIS ACTIVITY. WINDS SHOULD RETURN TO THE SOUTH OR SOUTHEAST AFTER THE STORMS PASS THROUGH THE AREA THIS MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE WEDNESDAY AFTERNOON INTO THE EARLY EVENING. THIS ACTIVITY IS EXPECTED TO PRIMARILY IMPACT KLBB BUT HAS A SMALL CHANCE AT REACHING KCDS. && .PREV DISCUSSION... /ISSUED 932 PM CDT TUE JUN 12 2012/ UPDATE... HAVE RESENT THE ZONES AND UPDATED THE GRIDS TO INCLUDE SVR TS WATCH NUMBER 385 VALID UNTIL 09Z. REMAINDER OF FORECAST STILL APPEARS TO BE IN GOOD SHAPE. CONVECTIVE SYSTEM CONTINUES TO MOVE SOUTHEAST OUT OF THE TEXAS PANHANDLE AND WILL AFFECT OUR NORTHERN COUNTIES AROUND 1AM OR PERHAPS SLIGHTLY BEFORE. LONE SUPERCELL NOTED ACROSS WESTERN CURRY COUNTY SHOULD START TO ENTER OUR CWFA A LITTLE AFTER 1030P. PREV DISCUSSION... /ISSUED 417 PM CDT TUE JUN 12 2012/ SHORT TERM... PRETTY MUCH IN A HOLDING PATTERN TO SEE HOW THINGS EVOLVE THIS AFTERNOON. TTU AND OUN WRF RUNS ARE ALL SHOWING CONVECTION DEVELOPING ACROSS EASTERN NEW MEXICO/PERMIAN BASIN WITH FURTHER DEVELOPMENT ACROSS THE SOUTH PLAINS. THESE AREAS GRADUALLY CONGEAL INTO A COUPLE OF MCS CLUSTERS...FIRST ONE THE MODELS HINT AT IS ACTIVITY ACROSS THE PERMIAN BASIN MOVING EAST WITH THE SECOND ONE DEVELOPING ACROSS NORTHEAST NEW MEXICO AND SLIDING SOUTHEAST ACROSS THE PANHANDLE AND DOWN INTO THE NORTHERN SOUTH PLAINS/ROLLING PLAINS. UNFORTUNATELY THESE SCENARIOS DO NOT BODE TOO WELL FOR THE HUB CITY BUT THERE STILL IS A CHANCE THAT WE COULD SEE SOME ACTIVITY LATER THIS AFTERNOON. LATEST SOUNDING INFORMATION FROM THE TEXAS TECH MESONET INDICATES THAT THERE IS STILL A POST-OUTFLOW BOUNDARY AIRMASS ACROSS THE REGION WITH DEEP BOUNDARY LAYER MOISTURE UP TO AROUND 700 MB AND A FAIRLY HIGH FREEZING LEVEL. THERE ALSO IS A FAIRLY STRONG CAP OVER THE REGION IN THE TTU SOUNDING THAT WILL NEED SOME HELP ERODING EITHER BY WEAK SYNOPTIC SCALE LIFT... COOLING/DRYING ALOFT...OR CONTINUED MIXING OF THE BOUNDARY LAYER AS TEMPERATURES WARM UP. SHEAR PROFILES ARE STILL SUFFICIENT FOR SEVERE WEATHER ALTHOUGH THE HAIL THREAT MAY BE MITIGATED SOMEWHAT BY THE HIGH FREEZING LEVELS. WILL ALSO HAVE TO CONSIDER THE POSSIBILITY OF HEAVY RAINFALL WITH THE AMPLE BOUNDARY LAYER MOISTURE AND INITIAL SLOW STORM MOTION BEFORE STORMS ORGANIZE INTO SOME FORM OF A COMPLEX/SYSTEM. BECAUSE OF THE POSSIBILITY OF A SERIES OF STORM COMPLEXES AFFECTING THE AREA LATE THIS EVENING AND AGAIN POSSIBLY OVERNIGHT...OPTED TO KEEP POPS FAIRLY GENERALIZED TONIGHT THEN TAPER THEM OFF FOR TOMORROW MORNING. CHANCES ONCE AGAIN INCREASE WEDNESDAY AFTERNOON AS THE NAM HINTS AT ANOTHER COMPLEX TRYING TO DEVELOP ACROSS EASTERN NEW MEXICO AND SLIDES TOWARDS THE AREA THROUGH TOMORROW AFTERNOON. JORDAN LONG TERM... BRIEF UL RIDGING WILL EXIST TOMORROW EVENING THROUGH EARLY THURSDAY MORNING...AS FORECAST MODELS HINT AT AN EMBEDDED DISTURBANCE THAT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS ALONG THE DRYLINE ACROSS EASTERN NEW MEXICO. ADEQUATE SOUTHWESTERLY MEAN FLOW MAY ALLOW STORMS TO FILTER ACROSS THE SOUTHERN PLAINS TOMORROW NIGHT. LLJ INCREASING TO AOA 30 KTS COMBINED WITH PWATS EXCEEDING 1.00 INCH...LITTLE TO NO CONVECTIVE INHIBITION...AND BEING ABLE TO TAP INTO THE PROGGED SFC-BASED CAPE VALUES OF 1.5-2.5 KG/KG SUGGESTS THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH MODERATE RAINFALL...HAIL AND BRIEF GUSTY WINDS THE PRIMARY THREATS. HOWEVER TONIGHTS ANTICIPATED CONVECTION COULD WRECK HAVOC ON TOMORROW NIGHTS SUPPOSED CONVECTION...AS THE DISPLACEMENT OF LINGERING BOUNDARIES COULD SERVE AS /1/ THE FOCUS FOR BEST PRECIP AND /2/ POSSIBLY INDUCE LOWERED DEWPOINTS THAN EXPECTED. WILL OPT TO MAINTAIN MENTIONABLE POPS WITH BEST CHANCES ACROSS THE WEST NEAREST TO THE DRYLINE. STORMS DEVELOPING ALONG THE DRYLINE MAY OCCUR ONCE AGAIN LATE THURSDAY AFTERNOON...AS AN UL TROUGH DIGS ESE ACROSS THE SOUTHWESTERN CONUS WHICH WILL PROMOTE SOUTHWESTERLY FLOW ALOFT. AS A RESULT...THE DRYLINE WILL MOVE CLOSER TO THE TEXAS/NEW MEXICO STATE LINE AS SOUTHEASTERLY SFC WINDS EAST OF THE DRYLINE SURGES IN DEWPOINTS IN THE 50S AND 60S. SEVERE INDICES MAY BE SIMILAR TO TOMORROW NIGHT /SFC-BASED CAPE AOA 2.5 KJ/KG...LITTLE TO NO CIN AND INVERTED-V SOUNDING PROFILES/...AND THEREFORE POSE A THREAT FOR HAIL AND GUSTY WINDS. THEREAFTER...THE AFOREMENTIONED SOUTHWESTERN CONUS UL DISTURBANCE WILL RETROGRADE WEST ACROSS THE PACIFIC OCEAN...AND UA RIDGING WILL COMMENCE ACROSS THE EASTERN CONUS. THIS SYNOPTIC SETUP WILL ALLOW DEWPOINTS TO BE IN THE 50S AND 60S ACROSS THE CWA...AND ALSO CAUSE THE DRYLINE TO LINGER NEAR THE TEXAS/NEW MEXICO LINE FRIDAY-SUNDAY. LONG TERM SOLUTIONS FIRE STORMS ALONG THE DRYLINE AND ADEQUATE SOUTH TO SOUTHWESTERLY MEAN FLOW SUGGESTS THE POTENTIAL FOR STORMS TO FILTER ACROSS THE WESTERN ZONES EACH AFTERNOON/EVENING DURING THE SAID PERIOD. EARLY NEXT...THE GFS AND TO A LESSER EXTENT THE ECMWF DISPLAY A BROAD UA LOW DIGGING ESE ACROSS THE CENTRAL/HIGH PLAINS...WITH ITS SOUTHERN PERIPHERY MOVING ACROSS THE SOUTHERN PLAINS MONDAY...AND THUS ENCOURAGING FLOW ALOFT TO EVOLVE TO A SLIGHT NORTHWEST FLOW. WEST TO NORTHWEST SFC WINDS WILL SHIFT THE DRYLINE TO OFF THE CAPROCK MONDAY NIGHT...AND REMAINING THERE THROUGH THE END OF THE EXTENDED PERIOD. AN INCOMING COLD FRONT MAY PROVIDE ANOTHER FOCUS FOR STORMS ESPECIALLY IF IT IS CAPABLE OF INTERACTING WITH THE LINGERING DRYLINE. WILL HOWEVER MAINTAIN SILENT POPS BEYOND SUNDAY NIGHT...GIVEN THE SYNOPTIC PATTERN COULD DIFFER BY DAY 7. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 89 64 92 63 91 / 30 30 20 20 20 TULIA 88 64 91 64 91 / 30 20 20 20 20 PLAINVIEW 88 65 91 66 91 / 30 20 20 20 20 LEVELLAND 90 67 94 66 92 / 30 20 20 20 20 LUBBOCK 89 69 93 68 92 / 30 20 20 20 20 DENVER CITY 94 70 94 67 92 / 30 30 20 20 20 BROWNFIELD 92 70 94 67 92 / 30 20 20 20 20 CHILDRESS 89 70 92 69 93 / 30 20 20 20 10 SPUR 91 69 93 69 93 / 20 20 20 20 10 ASPERMONT 93 72 95 73 95 / 20 20 20 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jun 12, 11:32 AM CDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CDT TUE JUN 12 2012 TXZ021>044-131645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1132 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA...BUT WILL BE GREATEST ACROSS THE EXTREME SOUTHWESTERN PANHANDLE AND THE WESTERN SOUTH PLAINS. STRONG AND COOL EAST TO NORTHEAST WINDS EMANATING FROM THUNDERSTORMS THAT MOVED ACROSS THE PANHANDLE EARLY THIS MORNING HAVE STABILIZED THE AIR MASS ACROSS THE AREA AND HAVE SHIFTED THE CONVERGENCE ZONE ALONG THE OUTFLOW BOUNDARY WELL WEST AND SOUTH OF THE AREA. THIS BOUNDARY IS UNLIKELY TO SHIFT TOO FAR TO THE NORTH THIS AFTERNOON DESPITE SOME HEATING DURING THE AFTERNOON. THUS... THE MAIN FOCUS FOR THUNDERSTORM INITIATION IS LIKELY TO BE OUTSIDE THE OUTLOOK AREA. THUNDERSTORMS THAT FORM TO THE WEST OF THE AREA ON THE HIGH TERRAIN OF NEW MEXICO WILL MOVE TO THE EAST AND ARE EXPECTED TO ENTER THE WESTERN SOUTH PLAINS AREA THIS EVENING. HOWEVER...HEATING THAT OCCURS THIS AFTERNOON WILL CAUSE SOME DESTABILIZATION OF THE AIR MASS IN PLACE ACROSS THE AREA...AND UPPER LEVEL SUPPORT FROM AN UPPER LEVEL JET STREAK AND DISTURBANCE MOVING ACROSS THE SOUTHERN PLAINS MAY RESULT IN SOME THUNDERSTORM INITIATION WELL NORTH AND EAST OF THE OUTFLOW BOUNDARY AS WELL. IN BOTH OF THESE SCENARIOS ENOUGH INSTABILITY WILL BE PRESENT AND WINDS IN THE LOWER TO MIDDLE PARTS OF THE ATMOSPHERE WILL BE FAVORABLE FOR SOME STORMS TO BECOME SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS. ISOLATED TORNADOES AND MINOR FLOODING WILL BE A LESSER RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH SUNDAY... WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 13, 1:04 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
104 AM CDT WED JUN 13 2012
TXZ021>036-130630-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-FLOYD-HALE-
HALL-HOCKLEY-LAMB-LUBBOCK-MOTLEY-PARMER-SWISHER-
104 AM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN...HOCKLEY...LUBBOCK...
CROSBY...LAMB...BAILEY...HALE...FLOYD...COTTLE...MOTLEY...HALL...
CHILDRESS...BRISCOE...SWISHER...CASTRO AND PARMER COUNTIES...
AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHILDRESS
TO NEAR PLAINVIEW...TO NEAR MULESHOE. THE ACTIVITY WAS MOVING SOUTH
AT 45 MPH.
NICKEL SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
THESE STORMS WILL CAUSE MINOR FLOODING OF URBAN AREAS...AS WELL AS
POOR DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
LAT...LON 3423 10003 3372 10133 3372 10304 3461 10303
3448 10171 3475 10002
TIME...MOT...LOC 0602Z 349DEG 37KT 3476 10022 3416 10153
3409 10295Local storm report, Jun 13, 1:31 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
131 AM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND GST 4 S LEVELLAND 33.52N 102.36W
06/13/2012 M58 MPH HOCKLEY TX MESONET
MEASURED BY THE WEST TEXAS MESONET
&&
EVENT NUMBER LUB1200311
GDSSpecial weather statement, Jun 13, 1:33 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
133 AM CDT WED JUN 13 2012
TXZ033>037-039>043-130715-
COCHRAN-CROSBY-DICKENS-GARZA-HOCKLEY-KENT-LUBBOCK-LYNN-TERRY-YOAKUM-
133 AM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM...TERRY...LYNN...GARZA...
KENT...COCHRAN...HOCKLEY...LUBBOCK...CROSBY AND DICKENS COUNTIES...
AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM OUTFLOW WINDS AND SCATTERED STRONG
THUNDERSTORMS EXTENDING FROM 30 MILES SOUTH OF MORTON TO 19 MILES
EAST OF DICKENS...MOVING SOUTH AT 40 MPH.
WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS...ARE POSSIBLE WITH THE STRONGER STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3383 10303 3383 10052 3320 10052 3312 10157
3322 10304
TIME...MOT...LOC 0632Z 357DEG 35KT 3331 10296 3360 10051Local storm report, Jun 13, 1:34 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
134 AM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST 3 N ROARING SPRINGS 33.94N 100.86W
06/13/2012 M64 MPH MOTLEY TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200312
JWJSpecial weather statement, Jun 13, 1:35 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 135 AM CDT WED JUN 13 2012 TXZ021>032-130715- BAILEY-BRISCOE-CASTRO-CHILDRESS-COTTLE-FLOYD-HALE-HALL-LAMB-MOTLEY- PARMER-SWISHER- 135 AM CDT WED JUN 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LAMB...BAILEY...HALE...FLOYD...COTTLE...MOTLEY...HALL...CHILDRESS... BRISCOE...SWISHER...CASTRO AND PARMER COUNTIES... AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SCATTERED STRONG THUNDERSTORMS ACROSS THE FAR SOUTHERN PANHANDLE AND NORTHERN PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS. PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS...ARE ALSO POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. THESE STORMS WILL CAUSE MINOR FLOODING OF URBAN AREAS...AS WELL AS POOR DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 3384 10006 3383 10304 3475 10303 3475 10000 TIME...MOT...LOC 0634Z 295DEG 16KT 3423 10067
Special weather statement, Jun 13, 1:46 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
146 AM CDT WED JUN 13 2012
TXZ027-034-130715-
BAILEY-HOCKLEY-
146 AM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY AND BAILEY COUNTIES...
AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MULESHOE...MOVING SOUTHEAST
AT 30 MPH.
PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...BRIEF MODERATE
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3431 10304 3431 10261 3383 10261 3383 10239
3375 10260 3383 10261 3383 10302 3384 10305
TIME...MOT...LOC 0647Z 309DEG 26KT 3415 10290The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:22 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 53 min |
| Jun 12, 8:06 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 54 min |
| Jun 12, 8:40 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 35 min |
| Jun 12, 9:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 27 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | LUB | Castro, Parmer | 28 min |
| Jun 12, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 43 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 24 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall, Swisher | 24 min |
| Jun 12, 11:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 58 min |
| Jun 12, 11:50 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Hale, Lamb | 10 min |
| Jun 13, 12:03 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Briscoe, Castro, Floyd, Hale, Hall and 4 more | 57 min |
| Jun 13, 12:29 AM CDT | Areal Flood Advisory | LUB | Briscoe, Castro, Childress, Hall, Parmer, Swisher | 4 hr |
| Jun 13, 12:43 AM CDT | Special Weather Statement | LUB | Cochran, Hockley | 32 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | LUB | Cochran, Cottle, Crosby, Dickens, Hockley, Lubbock and 1 more | 31 min |
| Jun 13, 1:04 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Floyd, Hale and 4 more | 26 min |
| Jun 13, 1:13 AM CDT | Areal Flood Advisory | LUB | Bailey, Cottle, Floyd, Hale, Lamb, Motley | 3 hr |
| Jun 13, 1:18 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 42 min |
| Jun 13, 1:21 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 24 min |
| Jun 13, 1:33 AM CDT | Special Weather Statement | LUB | Cochran, Crosby, Dickens, Garza, Hockley, Kent and 2 more | 42 min |
| Jun 13, 1:35 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Cottle, Floyd and 6 more | 40 min |
| Jun 13, 2:15 AM CDT | Special Weather Statement | LUB | Garza, Lynn | 45 min |
| Jun 13, 2:18 AM CDT | Special Weather Statement | LUB | Cottle, King | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.